Publikationen der Fakultät Mathematik


1999


Hardt, Rorbert M. ; Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas et al. / Critical sets of solutions to elliptic equations. in: Journal of Differential Geometry. 1999 ; Band 51, Nr. 2. S. 359-373.

Burde, Dietrich. / Degenerations of nilpotent Lie algebras. in: Journal of Lie Theory. 1999 ; Band 9, Nr. 1. S. 193-202.

Steinbauer, Roland. / Distributional description of impulsive gravitational waves. Nonlinear Theory of Generalized Functions. Band 401 Boca Raton : CRC Press Taylor & Francis Group, 1999.

Lau, Anthony T O M ; Losert, Viktor. / Ergodic sequences in the fourier-stieltjes algebra and measure algebra of a locally compact group. in: Transactions of the American Mathematical Society. 1999 ; Band 351, Nr. 1. S. 417-428.

Hong, Min-Cheol ; Schwab, Harald ; Kondi, Lisimachos P. et al. / Error concealment algorithms for compressed video. in: Signal Processing: Image Communication. 1999 ; Band 14, Nr. 6-8. S. 473-492.

Sigmund, Karl ; Nowak, Martin. / Evolutionary game theory. in: Current Biology. 1999 ; Band 9, Nr. 14. S. 503-505.

Degond, Pierre ; Lopez, José Luis ; Poupaud, Frederic et al. / Existence of solutions of a kinetic equation modeling cometary flows. in: Journal of Statistical Physics. 1999 ; Band 96, Nr. 1-2. S. 361-376.

Huyer, Waltraud ; Neumaier, Arnold. / Global Optimization by Multilevel Coordinate Search. in: Journal of Global Optimization. 1999 ; Band 14, Nr. 4. S. 331-355.

Lind, Douglas ; Schmidt, Klaus. / Homoclinic points of algebraic Zd-actions. in: Journal of the American Mathematical Society (JAMS). 1999 ; Band 12, Nr. 4. S. 953-980.

Hörmann, Günther. / Integration and microlocal analysis in Colombeau algebras of generalized functions. in: Journal of Mathematical Analysis and Applications. 1999 ; Band 239, Nr. 2. S. 332-348.

Muthsam, Herbert ; Göb, Wolfgang ; Kupka, Friedrich et al. / Interacting convection zones. in: New Astronomy. 1999 ; Band 4, Nr. 5. S. 405-417.

Gröchenig, Karlheinz ; Haas, Anja. / Invariant measures for certain linear fractional transformations mod. in: Proceedings of the American Mathematical Society. 1999 ; Band 127, Nr. 12. S. 3439-3444.

Teschl, Gerald. / Inverse scattering transform for the Toda hierarchy. in: Mathematische Nachrichten. 1999 ; Band 202. S. 163-171.

Gröchenig, Karlheinz. / Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type. in: Mathematics of Computation. 1999 ; Band 68, Nr. 226. S. 749-765.

Degond, Pierre ; Schmeiser, Christian. / Kinetic boundary layers and fluid-kinetic coupling in semiconductors. in: Transport Theory and Statistical Physics. 1999 ; Band 28, Nr. 1. S. 31-55.

Humenberger, Johann. / Längen- und Winkelmessungen bei der Höhenbestimmung von Türmen -- Optimierung und Fehlerbetrachtungen. Materialien für einen realitätsbezogenen Mathematikunterricht, Band 5, Schriftenreihe der ISTRON-Gruppe. Band 5 Verlag Franzbecker KG, 1999. S. 51-64

Reichel, Hans-Christian ; Müller, Robert ; Hanisch, Günter et al. / Lehrbuch der Mathematik 8. 3 Aufl. Wien : öbv & hpt, 1999. 256 S.

Bokanowski, Olivier ; Mauser, Norbert. / Local approximation for the hartree-fock exchange potential: A deformation approach. in: Mathematical Models and Methods in Applied Sciences. 1999 ; Band 9, Nr. 6. S. 941-961.

Bokanowski, Olivier ; Grebert, Benoit ; Mauser, Norbert. / Local density approximations for the kinetic energy of a periodic Coulomb model. in: Comptes Rendus Mathematique. 1999 ; Band 329, Nr. 1. S. 85-90.

Helffer, Bernard ; Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas et al. / Nodal sets for groundstates of Schrödinger operators with zero magnetic field in non simply connected domains. in: Communications in Mathematical Physics. 1999 ; Band 202, Nr. 3. S. 629-649.

Auinger, Karl ; Szendrei, M B. / On Identity Bases of Epigroup Varieties. in: Journal of Algebra. 1999 ; Band 220, Nr. 2. S. 437-448.

Grunewald, Fritz ; Schwermer, Joachim. / On the concept of level for subgroups of SL2 over arithmetic rings. in: Israel Journal of Mathematics. 1999 ; Band 114. S. 205-220.

Haller, Stefan ; Rybicki, Tomasz. / On the Group of Diffeomorphisms Preserving a Locally Conformal Symplectic Structure. in: Annals of Global Analysis and Geometry. 1999 ; Band 17, Nr. 5. S. 475-502.

Baxa, Christoph. / On the growth of the denominators of convergents. in: Acta Mathematica Hungarica. 1999 ; Band 83, Nr. 1-2. S. 125-130.

Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas ; Nadirashvili, Nikolai S. / On the Multiplicity of Eigenvalues of the Laplacian on Surfaces. in: Annals of Global Analysis and Geometry. 1999 ; Band 17, Nr. 1. S. 43-48.

Teschl, Gerald. / On the Toda and Kac-van Moerbeke hierarchies. in: Mathematische Zeitschrift. 1999 ; Band 231, Nr. 2. S. 325-344.

Nowak, Martin ; Sigmund, Karl. / Phage-lift for game theory. in: Nature. 1999 ; Band 398, Nr. 6726. S. 367-368.

Humenberger, Johann. / Problemlösen im Umfeld spezieller mathematischer Theorien. in: Praxis der Mathematik. 1999 ; Band 41, Nr. 3. S. 105-113.

Gröchenig, Karlheinz ; Villemoes, Lars F. / Regularity of multivariate refinable functions. in: Constructive Approximation: an international journal for approximations and expansions. 1999 ; Band 15, Nr. 2. S. 241-255.

Schmidt, Klaus. / Remarks on Livs?ic' theory for nonabelian cocycles. in: Ergodic Theory and Dynamical Systems. 1999 ; Band 19, Nr. 3. S. 703-721.

Gröchenig, Karlheinz ; Haas, Andrew ; Raugi, Albert. / Self-Affine Tilings with Several Tiles, I. in: Applied and Computational Harmonic Analysis. 1999 ; Band 7, Nr. 2. S. 211-238.

Schlosser, Michael. / Some new applications of matrix inversions in A_r. in: The Ramanujan Journal: an international journal devoted to areas of mathematics influenced by Ramanujan. 1999 ; Band 3. S. 405 - 461.

Raith, Peter. / Stability of the topological pressure for piecewise monotonic maps under C1-perturbations. in: Journal d'Analyse Mathematique. 1999 ; Band 78. S. 117-142.

Schmidt, Klaus. / Tail-fields of products of random variables and ergodic equivalence relations. in: Ergodic Theory and Dynamical Systems. 1999 ; Band 19, Nr. 5. S. 1325-1341.

Posch, Martin ; Pichler, A. ; Sigmund, Karl. / The efficiency of adapting aspiration levels. in: Proceedings of the Royal Society of London B: Biological Sciences. 1999 ; Band 266, Nr. 1427. S. 1427-1435.

Götz, Stefan ; Grosser, Michael. / Über das Pferderennen in Siena. in: Mathematische Semesterberichte. 1999 ; Band 46, Nr. Heft 1. S. 77-92.

1998


Reichel, Hans-Christian ; Götz, Stefan. / TIMSS --- eine Herausforderung für die Mathematik(didaktik)? Wo besteht Handlungsbedarf?. in: International Mathematical News. 1998 ; Band 52, Nr. 179. S. 6-15.

Götz, Stefan. / Zur rekursiven "Darstellung" der Exponentialfunktion. in: Der mathematische und naturwissenschaftliche Unterricht. Organ des Deutschen Vereins zur Förderung des Mathematischen und Naturwissenschaftlichen Unterrichts e.V. 1998 ; Band 51, Nr. 7. S. 427-430.

Teschl, G. / Deforming the point spectra of one-dimensional Dirac operators. in: Proceedings of the American Mathematical Society. 1998 ; Band 126, Nr. 10. S. 2873-2881.

Bulla, Wolfgang ; Gesztesy, F ; Holden, Helge et al. / Algebro-geometric quasi-periodic finite-gap solutions of the Toda and Kac van Moerbeke hierarchies. in: Memoirs of the American Mathematical Society. 1998 ; Band 135, Nr. 641. S. 1-+.

Teschl, G. / Trace formulas and inverse spectral theory for Jacobi operators. in: Communications in Mathematical Physics. 1998 ; Band 196, Nr. 1. S. 175-202.

Teschl, G. / Renormalized oscillation theory for Dirac operators. in: Proceedings of the American Mathematical Society. 1998 ; Band 126, Nr. 6. S. 1685-1695.

Vogt, N ; Kerschbaum, Franz ; Maitzen, Hans Michael et al. / An extensive Δa-photometric survey of southern B and A type bright stars. in: Astronomy & Astrophysics Supplement Series. 1998 ; Band 130, Nr. 3. S. 455-464.

Humenberger, Johann. / Anwendungsorientierung im Mathematikunterricht : Ankündigung der Habilitationsschrift. in: Journal für Mathematik-Didaktik. 1998 ; Band 19, Nr. 2/3. S. 249-250.

Burde, Dietrich. / A refinement of Ado's theorem. in: Archiv der Mathematik. 1998 ; Band 70, Nr. 2. S. 118-127.

Schlosser, Michael ; Bhatnagar, Gaurav. / C_n and D_n very-well-poised 10phi9 transformations. in: Constructive Approximation: an international journal for approximations and expansions. 1998 ; Band 14. S. 531 - 567.

Humenberger, Johann. / Der Satz von Thales als Spezialisierungshilfe bei einem elementargeometrischen Problem. in: Der Mathematikunterricht : Beiträge zu seiner wissenschaftlichen und methodischen Gestaltung (MU). 1998 ; Band 44, Nr. 3. S. 65-70.

Groenewegen, Martin A. T. ; Whitelock, Patricia A. ; Smith, Craig H. et al. / Dust shells around carbon Mira variables. in: Monthly Notices of the Royal Astronomical Society. 1998 ; Band 293, Nr. 1. S. 18-42.